# SDR AALA20180111010

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK FOUND ON FORWARD ENTRY FLOOR SUPPORT BETWEEN BS 328 TO 340 PLUS 15 INCHES INBOARD OF L1 DOOR.  REPLACED IAW 51-00-05-1 AND DRAWING 141A5400.
